# SDR SWAA2023113013423

- Difficulty date: October 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 295 AT RT WING 2023-650113<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED AT TRAILING EDGE AREA ON ORSS 295 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A3700-36; SHEET: 32; REV: -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. INSTALLED NEW CORRUGATED PLATE AND FASTENERS LOCATED AT TRAILING EDGE AREA ON ORSS 295 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A3700; SHEET: 32; REV: -;[03] CORRECTED STEP 2. REPLACED CORRUGATED PLATE AND FASTENERS LOCATED AT TRAILING EDGE AREA ON ORSS 295 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A3700; SHEET: 32; REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED AT TRAILING EDGE AREA ON ORSS 295 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A3700; SHEET: 32; REV: -. SEE INDIVIDUAL SIGN-OFF BELOW
